Jump to content

sallysa

Member Since 26 Apr 2011
Offline Last Active Apr 23 2014 08:45 AM

Topics I've Started

Dim - Side Effects

14 April 2014 - 08:11 AM

I started taking DIM - I've struggled with mild acne since my teens and now have hormonal acne.  Tried everything even Accutane.  I'm 35. 

 

Anyway, lately I've decided to skip the derm and figure this out myself.  So I'm trying to give up dairy (HARD) and change my diet and also work out my vitamins and supplements.  I started DIM and after about a week and a half of taking it my mouth would get really dry every evening and in the morning my lips would be so swollen.  Looked like I had them plumped up which isn't too bad except it was really really uncomfortable.  :( 

 

So I was thinking I might start taking it just during the 2nd/3rd week of my cycle when I begin to break out...?  Not sure what to do??? 

 

Anyone else have anything like this happen?  Or have any suggestions?
 


What Just Happened To My Lips?

19 February 2013 - 12:29 PM

I'm about 80% of the way thru my couse with accutane.  I really haven't had many problems.  I'm on 60 mg/day.  All of a sudden this weekend I got these little bumps on my lips.  Tiny little bumps, all over, like minature water blisters.  Not sensitive or anything.  Unless I had been able to feel them with my tongue I never would have known they were there.  So I upped my water intake and was applying extra chapstick. 

 

Fast foward two days.  My lips are swollen, tender, white stuff on them (I'm assuming that's dry skin) They're almost all I can think about.  So uncomfortable.  My derm told me to get cortisone ointment which I did and have applied once today.  Told me to switch to vaseline instead of the chapstick I was using. 

 

What in the world?  Anyone else have this?

 

I'm so over accutane.  I feel like I've got clear skin, I've got all my hair and my liver is functioning properly....I want to stop taking it.  It's been such a blessing for me but am I now pressing my luck with my health while I finish out my course?  I might stop and just save my last month of pills in case my skin gets worse and I decide I need to finish them...


Sick All The Time

15 January 2013 - 10:39 AM

I feel like since going on accutane I'm sick more than normal.  I have had a cold, cold sore, strep throat and now a sever sore throat.  Not sure what's going on.  It feels like accutane takes a toll on your immune system.

ANyone else feel that way?

Dry Scalp, What To Do?

28 November 2012 - 03:35 PM

My scalp is so dry.  I am washing my hair about every 4 or 5 days.  I'm on day 30 of accutane.  Any suggestions for a dry scalp?  Most of the products out there are for dry hair, but not specifically for scalp.  I don't want to make my hair all oily and stringy, but would like to give my scalp some relief.
THanks-